Cookies?
Library Header Image
LSE Research Online LSE Library Services

Doubly commuting submodules of the Hardy module over polydiscs

Sarkar, Jaydeb and Sasane, Amol and Wick, Brett D. (2013) Doubly commuting submodules of the Hardy module over polydiscs. Studia Mathematica, 217 (2). pp. 179-192. ISSN 0039-3223

Full text not available from this repository.

Identification Number: 10.4064/sm217-2-5

Abstract

In this note we establish a vector-valued version of Beurling's theorem (the Lax–Halmos theorem) for the polydisc. As an application of the main result, we provide necessary and sufficient conditions for the “weak” completion problem in H ∞ (D n ) .

Item Type: Article
Official URL: http://journals.impan.gov.pl/sm/
Additional Information: © 2013 The Authors
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 20 Nov 2013 10:16
Last Modified: 20 Nov 2013 10:16
URI: http://eprints.lse.ac.uk/id/eprint/54072

Actions (login required)

View Item View Item